cnrs   Université de Toulouse
With cedram.org

Table of contents for this issue | Previous article | Next article
Jean-Jacques Loeb
Semi-contractions des espaces localement compacts et cas des variétés complexes
Annales de la faculté des sciences de Toulouse Sér. 6, 22 no. 3 (2013), p. 559-572, doi: 10.5802/afst.1382
Article PDF | Reviews MR 3113026 | Zbl 1294.54030

Résumé - Abstract

Inspired by papers of Beardon, we give results for fixed points and orbits of contractions and semi-contractions of locally compact connected spaces. More precise results are obtained for the case of complex Kobayashi hyperbolic manifolds.

Bibliography

[1] Abate (M.).— Iteration theory of holomorphic maps on taut manifolds, Mediterranean Press, Rende (1989).  MR 1098711 |  Zbl 0747.32002
[2] Beardon (A. F.).— Iteration of contractions and analytic maps, J. London Math. Soc. (2) 41, no. 1, p. 141-150 (1990).  MR 1063551 |  Zbl 0662.30017
[3] Beardon (A. F.).— The dynamics of contractions, Ergodic Theory Dynam. Systems 17, no. 6, p. 1257-1266 (1997).  MR 1488316 |  Zbl 0952.54023
[4] Bedford (E.).— On the automorphism group of a Stein manifold, Math. Ann. 226, no.2, p. 215-227 (1983).  MR 724738 |  Zbl 0532.32014
[5] Calka (A.).— On conditions under which isometries have bounded orbits, Colloq. Math. 48, no. 2, 219-227 (1984).  MR 758530 |  Zbl 0558.54021
[6] Edelstein (M.).— On fixed and periodic points under contractive mappings, J. London Math. Soc. 37, p. 4-79 (1962).  MR 133102 |  Zbl 0113.16503
[7] Edelstein (M.).— On non-expansive mappings of Banach spaces, Proc. Cambridge Philos. Soc. 60, p. 439-447 (1964).  MR 164222 |  Zbl 0196.44603
[8] Hofmann (K. H.), Morris (S. A.).— The sructures of compact groups, de Gruyter, Studies in mathematics, Berlin New-York (1998).  MR 1646190 |  Zbl 0919.22001
[9] Karlsson (A.).— Nonexpanding maps, Busemann functions, and multiplicative ergodic theory, Rigidity in dynamics and geometry (Cambridge, 2000), p. 283-294, Springer, Berlin (2002).  MR 1919406 |  Zbl 1035.37015
[10] Kobayashi (Sh.).— Hyperbolic complex spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 318. Springer-Verlag, Berlin (1998).  MR 1635983 |  Zbl 0917.32019
[11] Loeb (J.-J.).— On complex automorphisms and holomorphic equivalence of domains, Symmetries in complex analysis, p. 125-156, Contemp. Math., 468, Amer. Math. Soc., Providence, RI (2008).  MR 2484094 |  Zbl 1156.32011
[12] Loeb (J.-J.), Vigué (J.-P.).— Sur les automorphismes analytiques des variétés hyperboliques, Bull. Sci. Math. 131, no. 5, p. 469-476 (2007).  MR 2337737 |  Zbl 1198.32011
[13] Narashiman (R.).— Several complex variables, Chicago lectures in mathematics, The University of Chicago Press, Chicago and London (1971).  Zbl 0223.32001
[14] Vigué (J.-P.).— Sur les points fixes d’applications holomorphes, C.R. Acad. Sc. Paris I. Math., 303, p. 927-930 (1986).  Zbl 0607.32016
Search for an article
Search within the site
top